MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ARTICUL/EZE BALL 28 +15.5 WH; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ARTICUL/EZE BALL 28 +15.5 WH; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136515000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Test Result (2695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Ppf alleges dislocation with closed reduction and elevated metal ions after first revision.Doi: (b)(6) 2012 - dor: not reported, (right hip).
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ARTICUL/EZE BALL 28 +15.5 WH
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8424550
Report Number1818910-2019-87401
Device Sequence Number2227761
Product Code JDI
UDI-Device Identifier10603295033134
UDI-Public10603295033134
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2011
Device Catalogue Number136515000
Device Lot NumberD08110471
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR